Kathrin Bringmann
Kathrin Bringmann
Professor für Mathematik, Universität zu Köln
Verified email at math.uni-koeln.de
Title
Cited by
Cited by
Year
The f(q) mock theta function conjecture and partition ranks
K Bringmann, K Ono
Inventiones mathematicae 165 (2), 243-266, 2006
2062006
Dyson's ranks and Maass forms
K Bringmann, K Ono
Annals of Mathematics, 419-449, 2010
2052010
Harmonic Maass forms and mock modular forms: theory and applications
K Bringmann, A Folsom, K Ono, L Rolen
American Mathematical Soc., 2017
1132017
Arithmetic properties of coefficients of half-integral weight Maass–Poincaré series
K Bringmann, K Ono
Mathematische Annalen 337 (3), 591-612, 2007
842007
On the explicit construction of higher deformations of partition statistics
K Bringmann
Duke Mathematical Journal 144 (2), 195-233, 2008
832008
Eulerian series as modular forms
K Bringmann, K Ono, R Rhoades
Journal of the American Mathematical Society 21 (4), 1085-1104, 2008
792008
Coefficients of harmonic Maass forms
K Bringmann, K Ono
Partitions, q-series, and modular forms, 23-38, 2012
64*2012
Lifting cusp forms to Maass forms with an application to partitions
K Bringmann, K Ono
Proceedings of the National Academy of Sciences 104 (10), 3725-3731, 2007
612007
Rank and crank moments for overpartitions
K Bringmann, J Lovejoy, R Osburn
Journal of Number Theory 129 (7), 1758-1772, 2009
562009
Rank and congruences for overpartition pairs
K Bringmann, J Lovejoy
International Journal of Number Theory 4 (02), 303-322, 2008
512008
Partial theta functions and mock modular forms as q-hypergeometric series
K Bringmann, A Folsom, RC Rhoades
The Ramanujan Journal 29 (1), 295-310, 2012
482012
Zagier-type dualities and lifting maps for harmonic Maass–Jacobi forms
K Bringmann, OK Richter
Advances in Mathematics 225 (4), 2298-2315, 2010
482010
Partition statistics and quasiharmonic Maass forms
K Bringmann, F Garvan, K Mahlburg
International Mathematics Research Notices 2009 (1), 63-97, 2009
482009
Eichler–Shimura theory for mock modular forms
K Bringmann, P Guerzhoy, Z Kent, K Ono
Mathematische Annalen 355 (3), 1085-1121, 2013
472013
Dyson's rank, overpartitions, and weak Maass forms
J Lovejoy, K Bringmann
International Mathematics Research Notices, Articel ID rnm063, 2007
45*2007
Double series representations for Schur's partition function and related identities
G Andrews, K Bringmann, K Mahlburg
Journal of Combinatorial Theory, Series A 132, 102-119, 2015
432015
Automorphic properties of generating functions for generalized rank moments and Durfee symbols
K Bringmann, J Lovejoy, R Osburn
International Mathematics Research Notices 2010 (2), 238-260, 2010
432010
Asymptotics for rank partition functions
K Bringmann
Transactions of the American Mathematical Society 361 (7), 3483-3500, 2009
432009
From sheaves on P2 to a generalization of the Rademacher expansion
K Bringmann, J Manschot
American Journal of Mathematics 135 (4), 1039-1065, 2013
392013
Overpartitions and class numbers of binary quadratic forms
K Bringmann, J Lovejoy
Proceedings of the National Academy of Sciences 106 (14), 5513-5516, 2009
392009
The system can't perform the operation now. Try again later.
Articles 1–20